Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 2, Pages 182–191 (Mi cheb90)  

Universality theorems for composite functions of zeta-functions

Antanas Laurinčikas

Department of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT-03225 Vilnius, Lithuania

Full text: PDF file (395 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.10.2011
Language:

Citation: Antanas Laurinčikas, “Universality theorems for composite functions of zeta-functions”, Chebyshevskii Sb., 12:2 (2011), 182–191

Citation in format AMSBIB
\Bibitem{Lau11}
\by Antanas~Laurin{\v{c}}ikas
\paper Universality theorems for composite functions of zeta-functions
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 2
\pages 182--191
\mathnet{http://mi.mathnet.ru/cheb90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2920056}


Linking options:
  • http://mi.mathnet.ru/eng/cheb90
  • http://mi.mathnet.ru/eng/cheb/v12/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:142
    Full text:59
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022